Universidad Complutense de Madrid
E-Prints Complutense

The number of functionally independent invariants of a pseudo-Riemannian metric

Impacto

Descargas

Último año

Muñoz Masqué, Jaime y Valdés Morales, Antonio (1994) The number of functionally independent invariants of a pseudo-Riemannian metric. Journal of physics A: Mathematical and theoretical, 27 (23). pp. 7843-7855. ISSN 1751-8113

[img] PDF
Restringido a Sólo personal autorizado del repositorio

516kB

URL Oficial: http://iopscience.iop.org/0305-4470/27/23


URLTipo de URL
http://iopscience.iop.orgEditorial


Resumen

The number of functionally independent scalar invariants of arbitrary order of a generic pseudo-Riemannian metric on an n-dimensional manifold is determined.


Tipo de documento:Artículo
Palabras clave:local flow; first integral; involutive distribution; scalar integral; density; scalar invariants; generic pseudo-Riemannian metric
Materias:Ciencias > Matemáticas > Geometría diferencial
Código ID:22471
Depositado:22 Jul 2013 08:16
Última Modificación:12 Dic 2018 15:13

Descargas en el último año

Sólo personal del repositorio: página de control del artículo